Vol. 111, No. 1, 1984

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
For every Hausdorff space Y there exists a nontrivial Moore space on which all continuous functions into Y are constant

Harald Brandenburg and Adam Stefan Mysior

Vol. 111 (1984), No. 1, 1–8
Abstract

Recently H. Herrlich has raised the question whether there exists a single Moore space Y such that every Moore space can be embedded into some topological power of Y . We answer this question negatively by proving the theorem stated in the title.

Mathematical Subject Classification 2000
Primary: 54E30
Secondary: 54C25
Milestones
Received: 8 February 1982
Revised: 29 July 1982
Published: 1 March 1984
Authors
Harald Brandenburg
Adam Stefan Mysior